# SDR AALA202407227884

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 37,016 hours, 15,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DOING JOBCARD 26L00005005. FOUND EMERGENCY PATH LIGHT ON ROW 11CBA INOPERATIVE. REMOVED AND REPLACED EMERGENCY LAMP. NO HELP. FOLLOWED WIRE, FOUND BROKEN WIRE UNDER SEAT SEATS 13CBA, FIXED BROKEN WIRE
